Jump to content

Problems With Lopressor- Cold Feet And Hair Falling Out.


tiger
 Share

Recommended Posts

Anyone else have this problem? My feet are soo cold all the time they are white. Since increasing my dose a few days ago I sometimes have neuropathy pains in my feet. My scalp is also numb sometimes. I have raynaud's and read somewhere you aren't supposed to take lopressor if you have raynauds. Does anyone else have raynauds and take lopressor with any problems?

Any advice on different betablockers? I think it's time to switch.

Link to comment
Share on other sites

Hi Sara,

If you have raynauds, and the drug is contraindicated for people with raynauds, then perhaps you should talk to your doctor about switching.

I'm not on beta-blockers but I do have raynauds and I was warned that exaccerbations in the condition can lead to gangrene, so it's not something to ignore. If your feet are turning white/blue for long periods of time, that's not good.

Hopefully you can switch medications and everything will work out! Let us know how it goes :)

Lauren

Link to comment
Share on other sites

sara,

read this recent post.....andd replies :( >>>>>>:

"First Month On Beta Blocker".

The topic can be found here:

http://dinet.ipbhost.com/index.php?showtop...view=getnewpost

hugssssssss!

maggee

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...